MAUDE Adverse Event Report: INOGEN INC. OXYGOFIT PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. OXYGOFIT PORTABLE OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Codes Fire (1245); Smoking (1585)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's unit had caught on fire during a car ride.The patient did not have any injuries, however they did not have oxygen from the unit for the rest of their car ride.The inogen team attempted to contact the patient for further information three times with no response.
 
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was not returned for evaluation.

Brand Name
OXYGOFIT PORTABLE OXYGEN CONCENTRATOR
Common Device Name
OXYGOFIT PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24886608
Report Number3004672275-2026-00093
Device Sequence Number13377020
Product Code CAW
UDI-Device Identifier00817131020124
UDI-Public(01)00817131020124
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown